Clinical adverse reactions leading to discontinuations from these studies were gastrointestinal (abdominal pain, nausea, vomiting, diarrhea), and rashes; laboratory side effects leading to discontinuation were increases in transaminase levels and/or alkaline phosphatase levels. Overall, the most common adverse reactions associated with treatment in adult patients who received IV/Oral ZITHROMAX in studies of community-acquired pneumonia were related to the gastrointestinal system with diarrhea/loose stools (4.3%), nausea (3.9%), abdominal pain (2.7%), and vomiting (1.4%) being the most frequently reported.
Approximately 12% of patients experienced a side effect related to the intravenous infusion; most common where pain at the injection site (6.5%) and local inflammation (3.1%). The most common adverse reactions associated with treatment in adult women who received IV/Oral ZITHROMAX in trials of pelvic inflammatory disease were related to the gastrointestinal system.
Diarrhea (8.5%) and nausea (6.6%) were most commonly reported, followed by vaginitis (2.8%), abdominal pain (1.9%), anorexia (1.9%), rash and pruritic (1.9%). Because these reactions are reported voluntarily from a population of uncertain size, it is not always possible to reliably estimate their frequency or establish a causal relationship to drug exposure.
Adverse reactions reported with azithromycin during the post-marketing period in adult and/or pediatric patients for which a causal relationship may not be established include: Gastrointestinal: Anorexia, constipation, dyspepsia, flatulence, vomiting/diarrhea, pseudomembranous colitis, pancreatitis, oral candidiasis, pyloric stenosis, and reports of tongue discoloration.
Skin/appendages: Pruritic, serious skin reactions including, erythema multiform, AGE, Stevens- Johnson syndrome, toxic epidermal necrosis, and DRESS. Zithromax Z PAK is used to treat many types of infections caused by bacteria, including infections of the lungs, sinus, throat, tonsils, skin, urinary tract, cervix, or genitals.
A severe allergic reaction to similar drugs such as azithromycin, erythromycin, or erythromycin. Taking Zithromax Z PAK while breastfeeding may cause diarrhea, vomiting, or rash in the nursing baby.
This medicine should not be used to treat a throat or tonsil infection in a child younger than 2 years old. Follow all directions on your prescription label and read all medication guides or instruction sheets.
Use the dosing syringe provided, or use a medicine dose-measuring device (not a kitchen spoon). Use Zithromax Z PAK for the full prescribed length of time, even if your symptoms quickly improve.
Skipping doses can increase your risk of infection that is resistant to medication. Zithromax Z PAK will not treat a viral infection such as the flu or a common cold.
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222. Wear protective clothing and use sunscreen (SPF 30 or higher) when you are outdoors.
Get emergency medical help if you have signs of an allergic reaction (hives, difficult breathing, swelling in your face or throat) or a severe skin reaction (fever, sore throat, burning in your eyes, skin pain, red or purple skin rash that spreads and causes blistering and peeling). Seek medical treatment if you have a serious drug reaction that can affect many parts of your body.
Liver problems-- nausea, vomiting, loss of appetite, stomach pain (upper right side), tiredness, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); Call your doctor right away if a baby taking Zithromax Z PAK becomes irritable or vomits while eating or nursing.
Other drugs may affect Zithromax Z PAK, including prescription and over-the-counter medicines, vitamins, and herbal products. Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.
At the same time, I was also worried I might have gotten something from receiving oral sex from a woman, as I had more than usual clear liquid come out of the head of my penis when mentally or physically aroused. Since my first dose (the 2-250 mg) first day dosage, there is no more odor and the occasional cloudiness in my urine is gone.
But the weird thing is I have no drainage, coughing, fever, ECT... Just pressure in my head. I am just trying to find out if it is normal to feel drunk or dizzy when you have a sinus infection.
Agree with the above suggestion that taking a random antibiotic will not help with any infection. The commonest pathogen (agent) causing throat infections is a group A Streptococcus bacteria.
Besides this Group B Streptococcus, cytoplasm, Nasser and corny bacterium are known to cause throat infections. Other known pathogens causing infections of the throat are viral and yeast (candida).
I had something like that, an upper respiratory infection and was completely miserable with congestion, coughing, extremely painful sore throat, and head pressure :(I got prescribed a z PAK (antibiotics) and they helped, but I stayed sick for like 11 days. Earlier this week, I was having fever, chills, upper left side and back pain, sore muscles, and a tight chest.
I went to the doctor and was diagnosed with strep throat and put on a z PAK because I'm allergic to penicillin. Well, where do I start, i was put on azithromycin, z PAK, got bacteria vaginosis, was given a round of Flagyl after 10 days after being on the z PAK, developed thrush and only took 2 Flagyl so I never cleared the BV.
Took Yasmin for a week did not work, then fluconazole for a week, 1 pill 100 mg for 7 days, worked UT I think I got lichen plans in my mouth. Tongue hurts and burning, now I still have to take Flagyl to clear up the BV.
I don't believe that with a sinus infection you can 't eat and only drink ice water. Over a week ago I had a bad sinus infection I was given a Z PAK and Prednisone (this might have nothing to do with this but I am wondering if I am having a reaction to either one) I have been off of both meds for about 3 days now after completing them and yesterday rash started on my neck and upper chest.
If it is still negative and your period has not shown, contact your ob. I had a bacterial infection and was prescribed a z PAK and prednisone.
1 day after starting it I felt so horrible I went to the ER. He said the PAK was still working in me, and I was at the tail end of my sickness and probably had some viral infection going on also.
Census decision deals blow to Trump efforts on House seats Zithromax was the recent antibiotic I've been prescribed for a non-stop fever over two weeks after suffering a cold and cough.
I'm on Tetracycline for acne and I take trimethoprim on the days I have sex to prevent a UTI. All my meds are listed in my medical chart, but I forgot to ask the doctor if it was o.k.
Sign in If the yeast infection doesn't respond to over the counter treatment, prescription medication will likely be necessary. If this is the first time you have experienced a yeast infection, you should schedule an appointment to have the condition treated by a doctor instead of resorting to home treatment.